# SDR AALA202310242892

- Difficulty date: August 6, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311104820000
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING LOWER FRONT FITTING LEFT HAND SIDE OUTBOARD END IS CRACKED AT FR 4, FROM Y0 TO Y511. REPLACED FITTING PER EA 347614.
